Alert archive / Minnesota / Areal Flood Advisories in 2013

Areal Flood Advisory 13, NWS Twin Cities, MN

July 25, 20134 counties in Minnesota

NWS Twin Cities, MN issued this areal flood advisory at Jul 25, 2013, 2:22 PM CDT for 4 counties in Minnesota. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 25, 2013, 2:22 PM CDT (19:22 UTC)
Expired
Jul 25, 2013, 5:30 PM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Blue Earth County, MN, Rice County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 76 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WGUS83 KMPX 251922
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT THU JUL 25 2013

MNC013-131-147-161-252230-
/O.NEW.KMPX.FA.Y.0013.130725T1922Z-130725T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICE MN-STEELE MN-WASECA MN-BLUE EARTH MN-
222 PM CDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD ADVISORY FOR...
  EAST CENTRAL BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
  SOUTHERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 530 PM CDT

* AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED BETWEEN ONE AND TWO INCHES OF RAIN HAD FALLEN 
  SINCE 1 PM...WITH AN ADDITIONAL ONE HALF TO ONE INCH POSSIBLE 
  BEFORE 4 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...FARIBAULT...OWATONNA AND WASECA.

MINOR STREET FLOODING WAS REPORTED EARLIER IN THE CITY OF FARIBAULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4434 9309 4394 9310 4400 9407 4413 9407
      4413 9352 4431 9353

$$

JLT

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 11:42 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 25, 11:42 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1142 AM CDT THU JUL 25 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 329 AM CDT THU JUL 25 2013

AT 6Z...WPC HAD A COLD FRONT ANALYZED FROM A SFC LOW OVER THE
ARROWHEAD BACK SW TO THE AXN AREA AND BACK ACROSS NRN SODAK. THE
FRONT SITS WITHIN A RATHER BAGGY PRESSURE PATTERN...WITH MULTIPLE
BOUNDARIES HANGING AROUND BETWEEN MN AND THE DAKOTAS. BASED ON THE
WIND FIELD...THE WPC ANALYZED FRONT LOOKS TO HAVE THE MAIN WARM
SECTOR WITH SRLY WINDS TO THE SOUTH/EAST OF IT...WITH VERY LITTLE
WINDS BEHIND IT. THE MAIN WIND SHIFT TO THE NW HANGS BACK ACROSS
NW NODAK AND LOOKS TO EVENTUALLY HOOK UP WITH THE MAIN
BOUNDARY...BUT THAT DOES NOT LOOK TO HAPPEN UNTIL TONIGHT.

OUT AHEAD OF THIS FRONT...PRESENCE OF 20KT WRLY LLJ AND ASSOCIATED
WEAK WAA AND MOISTURE TRANSPORT HAS ALLOWED A FEW SHOWERS/STORMS
TO PERSIST THROUGH THE NIGHT. ENVIRONMENT OUT HEAD OF THESE
SHOWERS IS PRETTY HOSTILE IN TERMS OF DRYNESS AND LACK OF
INSTABILITY AND EXPECT THESE SHOWERS TO FADE AWAY TO NOT MUCH MORE
THAN CLOUDS AND SPRINKLES THIS MORNING.

FOR THIS AFTERNOON...HI-RES CAMS FROM THE HOPWRF TO THE HRRR AND
NMMS/ARWS ARE ALL IN FAIRLY GOOD AGREEMENT ON HANDLING OF
CONVECTION...SO FOLLOWED THEM CLOSELY IN DRAWING POPS FOR THIS
AFTERNOON/EVENING. BASED ON THAT...CURRENT THINKING IS THAT BY
18Z...COLD FRONT JUST NOW ENTERING THE NW MPX CWA WILL BE NEAR A
RWF/MSP/RCX LINE. DEWPS IN THE LOW TO MID 60S ARE EXPECTED TO BE
COMMON OUT AHEAD OF THE FRONT AND WITH DAYTIME HEATING...MODELS IN
GOOD AGREEMENT WITH GENERATING AROUND 1500 J/KG OF MLCAPE IN THE
WARM SECTOR. WITHIN THIS PRE-FRONTAL ENVIRONMENT...CAMS GENERATE
CONVECTION ALONG SOUTH OF THE RWF/MSP/RCX LINE PRETTY QUICKLY IN
THE 18Z TO 20Z TIME-FRAME...AND SLOWLY SAG ACTIVITY SOUTH THROUGH
THE EVENING...WITH MOST ACTIVITY OUT OF THE MPX AREA BY 6Z.
CONVECTION IS FORECAST TO BE MOST WIDESPREAD ACROSS SRN MN...WHICH
MAKES SENSE WHEN LOOKING AT H85 MOISTURE TRANSPORT FROM THE
DETERMINISTIC MODELS WHICH SHOW SRN MN GETTING UNDER THE MOST
INFLUENCE FROM A SWRLY ORIENTED LLJ THAT WILL BE COMING UP OUT OF
NEB AND INTO IA.

FROM THE SEVERE PERSPECTIVE...VERY WEAK SFC WINDS AND TOUGH TO PIN
DOWN BOUNDARY SHOULD RESULT IN A NEARLY ZERO TORNADO THREAT.
HOWEVER...WITH A BETTER THAN 50KT MID LEVEL DROPPING SOUTH INTO NRN
MN THIS AFTERNOON...THIS WILL RESULT IN AMPLE DEEP LAYER SHEAR FOR
THUNDERSTORM ORGANIZATION...ALONG WITH SUPERCELLS...HENCE THE
NEARLY ZERO AND NOT COMPLETELY ZERO CHANCE FOR A TORNADO.
INSTEAD... FREEZING LEVELS DOWN AT A FALL LIKE 10K FT OR LESS
ALONG WITH STEEP LOW LEVEL LAPSE RATES WILL KEEP THE MAIN RISKS AS
A FEW STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

NW OF THE RWF/MSP/RCX LINE...PRECIP IS LOOKING LIKE IT MAY BE HARD
TO COME BY...WITH THE ONLY HOPE FOR PRECIP THIS AFTERNOON IN THESE
LOCATIONS BEING THAT SOMETHING CAN GET GOING ALONG WITH WIND SHIFT
BOUNDARY TO NW WINDS THAT WILL BE TRAILING THE MAIN FRONT.

FOR TONIGHT...LIKELY TOO SLOW IN CLEARING OUT PRECIP BASED ON THE
CAMS...BUT OTHER THAN THAT...GOOD AGREEMENT ON A SIGNIFICANT SURGE
OF COLD AIR /FOR JULY STANDARDS/ INFILTRATING THE AREA IN THE WAKE
OF THE FRONT...SETTING THE STAGE FOR THE TASTE OF SEPTEMBER OVER
THE WEEKEND.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 329 AM CDT THU JUL 25 2013

MUCH MORE TRANQUIL CONDS ARE ON TAP FOR THE END OF THIS WEEK INTO
THE FIRST PORTION OF NEXT WEEK...ALBEIT NOTICEABLY COOLER AND
DRIER.

SFC CDFNT WILL HAVE JUST ABOUT EXITED THE WFO MPX CWFA BY DAYBREAK
FRI MRNG WHILE ITS PARENT LOW PRES CENTER ROTATES THRU NRN WI.
ALOFT...A CUTOFF H5 LOW WILL TRAIL THE SFC LOW THRU NRN MN THEN
BECOME STALLED OUT OVER THE NRN GREAT LAKES FRI NIGHT THRU SUN
NIGHT. THERE WILL BE SOME WEAK SHWRS SPARKED BY SHORTWAVE
DISTURBANCES ROTATING ARND THE UPR LVL LOW FRI. HOWEVER...MUCH
DRIER CONTINENTAL AIR WILL BE PULLED INTO THE REGION WITHIN THE
PROLONGED NWLY FLOW THRU THE WEEKEND. IN ADDITION...TEMPS WILL
BECOME MUCH COOLER DURING THE WEEKEND. H85 TEMPS WILL DROP TO THE
5-7 DEG C RANGE...WHICH TRANSLATING TO THE SFC DESPITE FULL SUN
WILL ONLY PRODUCE HIGH TEMPS IN THE 60S TO ARND 70. AS FOR
OVERNIGHT LOWS...WITH SFC HIGH PRES SHIFTING ACRS TO ALLOW WINDS
TO SETTLE DOWN AT NIGHT...LOWS WILL DROP INTO THE 40S AWAY FROM
THE TWIN CITIES METRO.

TEMPERATURES SLOWLY RECOVER DURING THE FIRST PORTION OF NEXT WEEK
AS THE SFC HIGH SHIFTS E OF THE REGION...ALLOWING A SLY RETURN
FLOW TO DEVELOP ON THE BACKSIDE OF THE HIGH. AS TEMPERATURES
RISE...SO WILL DEW-POINTS AND HENCE HUMIDITY LEVELS. IN ADDITION...
ANOTHER FRONTAL SYSTEM IS EXPECTED BETWEEN MON-TUE WHICH WILL
FORCE THE RE-INTRODUCTION OF SMALL CHCS FOR PRECIP IN THE FIRST
PORTION OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1127 AM CDT THU JUL 25 2013

MAIN AVIATION CONCERN IS COVERAGE OF THE SHRA/TSRA THIS AFTN ONCE
THE CAP BREAKS AND AN AREA OF SHRA/TSRA BETWEEN TWO SYSTEMS ACROSS
SD/WC MN BEGIN TO MERGE. INITIALLY...IT SEEMS THAT THE BEST
MOISTURE CONVERGENCE WILL BE SOUTH OF THE MAIN MPX TAF
TERMINALS...WITH THE EXCEPTION OF RWF/EAU WHERE DAYTIME HEATING
AND A MORE SW FLOW WILL AID IS BETTER TSRA ACTIVITY AND COVERAGE.
ELSEWHERE...ESPECIALLY NORTH OF MSP TO RNH...ACTIVITY WILL LIKELY
BE ISOLATED IN TERMS OF TSRA WITH MORE SHRA DURING THE FIRST 3-6
HRS. ONCE THE MAIN CAA BEGINS THIS AFTN ACROSS WC MN...THE
SHRA/TSRA ACTIVITY SHOULD MOVE SOUTH ACROSS MOST OF MPX AIRPORT
TERMINALS. WILL CONTINUE WITH A TEMPORARY PERIOD OF 4-6SM SHRA
WITH VCTS AT RWF BETWEEN 18-20Z. THIS IS SIMILAR TO EAU BUT A BIT
LATER. AFT 06Z...MOST OF THE SHRA SHOULD BE SOUTH OF MN...BUT DO
HAVE SOME CONCERNS WITH REDEVELOPMENT OF -SHRA ALONG THE LEADING
EDGE OF THE STRONGEST CAA THIS EVENING. LATER SHIFTS WILL NEED TO
MONITOR ACTIVITY ACROSS NW MN AND WHETHER THIS WILL HOLD ON DURING
THE AFTN/EVENING. WINDS WILL INCREASE BY FRIDAY MORNING FROM THE
NW/NNW AND BECOME GUSTY BY 15-18Z. MVFR CIGS ARE ALSO LIKELY BY
9-15Z ACROSS AXN/STC/RNH.

KMSP...

THE NEXT 6 HRS FORECAST IS BASED ON ACTIVITY ACROSS WC MN AND
WHETHER THIS ACTIVITY WILL INTENSIFY...OR REDEVELOP FURTHER TO
THE SOUTH AND KEEP THE BULK OF THE HEAVIER TSRA SOUTH OF MSP
TERMINAL. THERE IS ENOUGH CERTAINTY THAT VCTS WILL OCCUR AT MSP.
TIMING AND HOW STRONG REMAINS THE PROBLEM. WILL CONTINUE WITH VCTS
BUT TEMPORARY OF 5-6SM SHRA AND CIGS DROPPING TO LOW END VFR. SOME
CONCERNS OF REDEVELOPMENT OF VCSH AFT 00Z WITH THE MAIN CAA
STARTS. BUT WILL LEAVE THIS ALONE FOR THE SHORT TERM. GUSTY WINDS
WILL LIKELY DEVELOP BY MID/LATE FRIDAY MORNING AS MUCH COOLER AIR
USHERS IN FOR LATE JULY. SOME MVFR CIGS ARE POSSIBLE DURING THE
MORNING...BUT NOT ENOUGH CONFIDENCE TO BEGIN WITH MVFR CIGS...BUT
KEEP SCT020 CIGS OF 3.5K REMAINING IN THE TAF.

/OUTLOOK FOR KMSP/

FRI EVENING...VFR. WINDS NW 15G25 KTS.
SAT...VFR. WINDS NW 10G20 KTS.
SUN...VFR. WINDS LGT AND VRB.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, Jul 25, 10:39 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1039 AM CDT THU JUL 25 2013

MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ015-016-023>028-
261545-
HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1039 AM CDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN
AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON INTO THE
EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 PM AND 3
PM NEAR OR SOUTH OF A REDWOOD FALLS...TO THE TWIN CITIES...TO
LADYSMITH LINE AND SLOWLY MOVE SOUTHEAST ACROSS SOUTHERN
MINNESOTA AND WESTERN WISCONSIN THROUGH THE EVENING. THE MAIN
SEVERE WEATHER THREATS WILL BE HAIL IN EXCESS OF ONE INCH IN
DIAMETER AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS RETURN FOR MONDAY THROUGH TUESDAY
NIGHT. AT THIS TIME...THE CHANCES FOR SEVERE WEATHER WITH THIS
ACTIVITY IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ041>045-047>059-061-064-WIZ014-261545-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-ANOKA-YELLOW MEDICINE-POLK-
1039 AM CDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON...BUT THE THREAT FOR SEVERE WEATHER WILL BE LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS RETURN FOR MONDAY THROUGH TUESDAY
NIGHT. AT THIS TIME...THE CHANCES FOR SEVERE WEATHER WITH THIS
ACTIVITY IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JLT

In the hours before

Local storm report, Jul 25, 9:34 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 AM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          4 WSW AUGUSTA           44.66N 91.20W
07/22/2013                   EAU CLAIRE         WI   STORM CHASER

            A STORM CHASER AND LOCAL OFFICIALS INDICATED THAT A BRIEF
            TORNADO TOUCHDOWN NEAR THE INTERSECTION OF COUNTY ROAD VV
            AND SENSKE ROAD, APPROXIMATELY 4.3 MILES WEST-SOUTHWEST
            OF AUGUSTA. THE TORNADO ONLY LASTED A MINUTE CAUSING
            DAMAGE TO APPLE TREES, LARGE OAK TREES AND CROP DAMAGE AS
            IT MOVED SOUTHEAST FOR APPROXIMATELY 1/4 OF A MILE.

&&

JLT
Special weather statement, Jul 25, 12:45 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU JUL 25 2013

MNZ075-076-083-251815-
BLUE EARTH-LE SUEUR-NICOLLET-
1245 PM CDT THU JUL 25 2013

AT 1239 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF MANKATO...OR 19 MILES NORTHEAST OF
MADELIA. THIS STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH MANKATO.
  MANKATO.
  EAGLE LAKE.
  MADISON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4413 9419 4431 9416 4434 9371 4420 9373
      4419 9377 4402 9377
TIME...MOT...LOC 1745Z 277DEG 24KT 4420 9404

JLT
Special weather statement, Jul 25, 1:12 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
112 PM CDT THU JUL 25 2013

MNZ076-083-084-251845-
BLUE EARTH-LE SUEUR-WASECA-
112 PM CDT THU JUL 25 2013

AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MANKATO...OR 18 MILES SOUTHWEST OF LE CENTER. THIS
STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MANKATO.
  EAGLE LAKE.
  ST CLAIR.
  MADISON LAKE.
  JANESVILLE.
  ELYSIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4411 9407 4416 9406 4417 9400 4419 9402
      4420 9401 4421 9403 4422 9401 4426 9402
      4429 9399 4430 9355 4404 9362
TIME...MOT...LOC 1812Z 279DEG 24KT 4418 9393

JLT
Local storm report, Jul 25, 1:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             LE CENTER               44.39N 93.73W
07/25/2013  M0.75 INCH       LE SUEUR           MN   TRAINED SPOTTER

            ACTUAL REPORT WAS DIME SIZE.

&&

DFC
Special weather statement, Jul 25, 1:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 PM CDT THU JUL 25 2013

MNZ076-077-084-251900-
LE SUEUR-RICE-WASECA-
135 PM CDT THU JUL 25 2013

AT 129 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTHEAST OF LE CENTER. THIS STORM WAS MOVING
EAST AT 25 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KILKENNY.
  MORRISTOWN.
  WARSAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4420 9372 4438 9368 4437 9332 4420 9337
      4419 9341 4417 9341
TIME...MOT...LOC 1836Z 286DEG 22KT 4428 9356

JLT
Local storm report, Jul 25, 2:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HEAVY RAIN       FARIBAULT               44.30N 93.27W
07/25/2013  E0.00 INCH       RICE               MN   LAW ENFORCEMENT

            URBAN STREET FLOODING REPORTED.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:38 PM CDTSpecial Weather StatementMPXTodd67 min
Jul 24, 10:09 PM CDTSpecial Weather StatementMPXTodd51 min
Jul 24, 10:41 PM CDTSpecial Weather StatementMPXStearns49 min
Jul 24, 11:23 PM CDTSpecial Weather StatementMPXStearns52 min
Jul 24, 11:48 PM CDTSpecial Weather StatementMPXStearns42 min
Jul 25, 12:45 PM CDTSpecial Weather StatementMPXBlue Earth30 min
Jul 25, 1:12 PM CDTSpecial Weather StatementMPXLe Sueur33 min
Jul 25, 1:35 PM CDTSpecial Weather StatementMPXRice25 min
Jul 25, 2:01 PM CDTAreal Flood AdvisoryMPXBlue Earth, Le Sueur, Nicollet, Waseca3 hr
Jul 25, 2:54 PM CDTSpecial Weather StatementMPXFreeborn51 min
Jul 25, 3:05 PM CDTAreal Flood AdvisoryMPXBlue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more4 hr
Jul 25, 3:13 PM CDTSpecial Weather StatementMPXFaribault47 min
Jul 25, 4:22 PM CDTSpecial Weather StatementMPXFreeborn38 min
Jul 25, 5:50 PM CDTSpecial Weather StatementMPXKanabec40 min

Nearby

Areal Flood Advisories in Minnesota, 2013Every areal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.